# SDR FOTR20170426111

- Difficulty date: April 26, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517688126
- Condition: Corroded
- Location: Fuselage
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREASE BEAM WEB HAS SIGNS OF LIGHT CORROSION SEVERAL LOCATIONS. FOUND UPON REMOVAL OF CORRODED INNER CHORD.
